# SDR DALA2021012100395

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DRAG FITTING CLAMP UP AND DIAGONAL BRACE MAINTENANCE FOUND CORROSION LEVEL 2 AT HOLES 2-6, 9, 13 & 17.  REPAIRED PER ERA 589400-14.
